# SDR FDEA202303070544

- Difficulty date: March 7, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300*
- Aircraft serial: 728
- Aircraft time: 38,277 hours, 21,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: S4929147
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00119 AGING AIRCRAFT ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON M/D SEAT TRACK,   BTW FR 31~32, -Y1456 FOUND THE EXISTING SPLICE REPAIR UPPER FLANGE NOT COMPLIANCE WITH APPROVED DATA:   A300-600F SRM 53-10-16-201, FIG.201, REMOVED HILOKS AND PERFORMED ROTOTEST   INSPECTION, CHECKED NO DISCREPANCY WAS NOTED, INSTALLED CORRECT FASTENER TYPE   (RIVET) TO THE UPPER FLANGE POSITION I.A.W. A300-600F SRM 53-10-16-201, FIG.201, PAGE.203-  208. "MAJOR REPAIR"
